MAUDE Adverse Event Report: PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number VERADIUS UNITY
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless footswitch does not work.The device was outside of clinical use at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.Per information collected, the battery and wi-fi indicator was red, which indicates that there was an error in the wireless connection.The customer was using the wired footswitch.The field service engineer (fse) went onsite and confirmed that the footswitch would not work.The fse tried to turn off the foot switch, however, the led remains red, and reconnecting the foot pedal to the base station does not rectify the problem.The philips engineer replaced the wireless foot switch and base station, returned to philips for further analysis.The analysis of footswitch identified paint damaged, and loose bracket.However, the cause of the base station failure cannot be conclusively determined by supplier analysis.After replacement, the system was returned to use in good working order.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
The reported event occurred prior to completion of the field correction 3003768277-2021/11/22-010-c, which addresses the causes associated with the reported malfunction.

Brand Name
VERADIUS
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20394841
Report Number3003768277-2024-05738
Device Sequence Number6652197
Product Code OWB
UDI-Device Identifier00884838058194
UDI-Public00884838058194
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERADIUS UNITY
Device Catalogue Number718132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer01/15/2025
09/24/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date02/06/2025
02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003768277-2021/11/22-01
Patient Sequence Number1
Patient SexUnknown